Clomid Side Effects
Clomiphene Citrate, often referred to as Clomid is a popular Selective Estrogen Receptor Modulator (SERM) that was designed to provide ovarian stimulation, but has over the years found a welcomed home in performance enhancement circles. Without question, this is one of the best items you can choose for Post Cycle Therapy (PCT) purposes, and in most cases, this is the only reason a performance enhancer will supplement with Clomid; further, it's the most common point of use for this SERM. Of course, like all things on earth there are possible side-effects, and the possible Clomid side-effects are exactly what we're going to delve into today. Fortunately, through our discussion you'll find this to be a very mild SERM, one that is extraordinarily side-effect friendly, and in truth, one that won't be problematic at all for the vast majority of healthy adult men.
The Importance of Probability
%%Panel.AdPGH%% If you put it into your body, there is a chance side-effects may occur; this holds true for all things in life, not just SERM's and all the items often labeled performance enhancing drugs. In many cases, we often feel safe simply because we can purchase something without a prescription, but this false sense of security is just that; false. For example, in the U.S. alone more than 16,500 people die each and every year due to the use of Non-Supplemental Anti-Inflammatory Drugs (NSAID's) which represent the most common over the counter (OTC) medications on earth; such as Advil, Motrin, Aleve, Bayer, Excedrin; on and one we could go. Even so, you feel safe using such items; you feel much safer taking Advil than you do an Muscle Building Supplement, even though there's not an Muscle Building Supplement on earth that's ever killed anyone. When you think about it, it's kind of funny how a label or classification can completely develop our sense of security.
With all this in mind, it's important to note we're not knocking NSAID's, we're simply trying to get to a point, and it's intrinsic to the entire conversation. The vast majority of us can use NSAID's and will never have a problem so as long as we use them responsibly; however, there will be those who can't take a single Aspirin pill or they get sick; we're all unique individuals and this is just the nature of life. In any case, the odds of falling prey to side-effects with NSAID use are low; the probability is low, and on this basis, we feel comfortable with use. Now, what about Clomid side-effects; where does the probability fall? While there are possible Clomid side-effects, the probability of such effects occurring are tremendously low; yes, they are possible, but we cannot simply state them and end the discussion there as is often done when performance meds are discussed. If you can understand how important probability is, then and only then are you ready to discuss Clomid side-effects.
Level I Clomid Side-Effects
Clomid is a popular SERM often used by performance enhancing athletes who supplement with Muscle Building Supplements; however, it is in no shape or form an Muscle Building Supplement and will not perform as such. In any case, those who supplement with Clomid and the vast majority will do so during post cycle therapy in-order to simulate natural testosterone production will find the odds of incurring Clomid side-effects to be tremendously rare. While rare, if side-effects do occur, one of the most common is blurred vision, and while annoying it will go away very shortly after Clomid use is discontinued. Some may also find acne to be a problem, particularly on the back or shoulders, but it's normally mild unless you are very sensitive to breakouts to begin with. This is largely due to the massive influx of natural testosterone now being produced, but as the body readapts, such breakouts will fade. In any case, of all possible Clomid side-effects (there aren't many) acne is perhaps the most common.
Level II Clomid Side-Effects
Without question, even though they're still somewhat rare, Level I Clomid side-effects are by far the most common, with Level II being extraordinarily rare; in-fact, less than 1% of those who use Clomid will fall prey to Level II side-effects. Level II Clomid side-effects include hot flashes, and in some cases, abdominal cramping; if such effects become a problem, especially the latter you'll probably want to find another SERM to meet your needs.